# SDR DLM88070722

- Difficulty date: June 14, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 44,188 hours, 33,328 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Windsheild
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WIRE CABLE ON CAPT SIDE BLEW, OCCURED IMMEDIATELY AFTER TURNING WINDSHEILD ANTI FOG ON.  REMOVED DAMAGED ANTI FOG WIRING TO CAPT CLEARVIEW SLIDING WINDOW AND CAPPED OFF ENDS AND SECURED WIRES.  PULLED AND COLLARED CBS FOR WINDOW ANT FOG SYS X-26 Z-26 Z-25 VERIFIED WINDSHEILD ANTI ICE SYS.  OPERATIONAL FWD ANTI FOG SYS TO MCO AND PLACARDED PER MEL 30-00-20B.  REPLACED WIRE SPLICES CKS NML MCO/PLAC REMOVED.
